Translator Disclaimer
January/February 2010 Multiple solutions for a null mass Neumann problem in exterior domains
Marcelo F. Furtado, Liliane A. Maia, Everaldo S. Medeiros
Adv. Differential Equations 15(1/2): 181-199 (January/February 2010).

Abstract

In this paper we study the existence and multiplicity of solutions for the semilinear elliptic equation $-\Delta u = Q(x)f'(u)$ in an exterior domain with Neumann boundary conditions. We prove the existence of a positive ground state as well as a sign-changing solution under a double power growth condition on the nonlinearity.

Citation

Download Citation

Marcelo F. Furtado. Liliane A. Maia. Everaldo S. Medeiros. "Multiple solutions for a null mass Neumann problem in exterior domains." Adv. Differential Equations 15 (1/2) 181 - 199, January/February 2010.

Information

Published: January/February 2010
First available in Project Euclid: 18 December 2012

zbMATH: 1205.35095
MathSciNet: MR2588394

Subjects:
Primary: 35J20, 35J65

Rights: Copyright © 2010 Khayyam Publishing, Inc.

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.15 • No. 1/2 • January/February 2010
Back to Top